# SDR AALA2020013109021

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Glazed
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND PASSENGER CREW DOOR 832 VIEWING WINDOW GLAZED. REPLACED WINDOW PER AMM 56-31-13-400-002-A.
